International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 5, Part A

Generalized autoregressive score (GAS) functions under Gaussian and student-t distributions


Author(s): Olanrewaju O Rasaki and Folorunsho A Serifat

Abstract: This article described and worked-out the score functions otherwise known as the in information matrixes of Generalized Autoregressive model with time-varying parameters when the error term is assumed to follow Gaussian and student-“t” conditional distributions for location and heavy-tails affected series respectively.

Pages: 56-61 | Views: 419 | Downloads: 18

Download Full Article: Click Here
How to cite this article:
Olanrewaju O Rasaki, Folorunsho A Serifat. Generalized autoregressive score (GAS) functions under Gaussian and student-t distributions. Int J Stat Appl Math 2018;3(5):56-61.
Call for book chapter
International Journal of Statistics and Applied Mathematics